# SDR AALA20170815004

- Difficulty date: August 15, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 17,734 hours, 6,936 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Part serial: 99040651
- Condition: Smoke
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  CREW REPORTED SMOKE AT FORWARD CABIN CEILING.  SMOKE DISSIPATED WHEN OVEN SHUT OFF.  ACCOMPLISHED FAULT ISOLATION PER AMM 21-00-00.  REPLACED FWD GALLEY OVEN IAW AMM 25-32-02.  OPS CHECK NORMAL.  NO SMOKE NOTED.  OK FOR SERVICE.
